IMPORTANT NOTICE

The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at cust-serv@ams.org or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).

 

Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Holomorphic germs on Tsirelson's space


Authors: Jorge Mujica and Manuel Valdivia
Journal: Proc. Amer. Math. Soc. 123 (1995), 1379-1384
MSC: Primary 46G20; Secondary 46E50
DOI: https://doi.org/10.1090/S0002-9939-1995-1219730-5
MathSciNet review: 1219730
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that if K is an arbitrary compact subset of the Banach space constructed by Tsirelson, then the space $ \mathcal{H}(K)$ of all holomorphic germs on K, with its natural inductive limit topology, is totally reflexive.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46G20, 46E50

Retrieve articles in all journals with MSC: 46G20, 46E50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1995-1219730-5
Article copyright: © Copyright 1995 American Mathematical Society

American Mathematical Society